Alert archive / Georgia / Tornado Warnings in 2008

Tornado Warning 24, NWS Jacksonville, FL

May 11, 2008Glynn County, Wayne County, Georgia

NWS Jacksonville, FL issued this tornado warning at May 11, 2008, 2:14 PM EDT for Glynn County, Wayne County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2008, 2:14 PM EDT (18:14 UTC)
Expired
May 11, 2008, 2:45 PM EDT
In force
31 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Glynn County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 94 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1555 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1555 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
2.0
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 111814
TORJAX
GAC127-305-111845-
/O.NEW.KJAX.TO.W.0024.080511T1814Z-080511T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EDT SUN MAY 11 2008

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
  NORTHWESTERN GLYNN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 245 PM EDT

* AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR EVERETT...
  OR 13 MILES SOUTH OF GARDI...MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  EVERETT.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3131 8146 3123 8158 3136 8177 3143 8165
TIME...MOT...LOC 1814Z 279DEG 42KT 3136 8170

$$

ZIBURA
2 follow-up statements
000 
WWUS52 KJAX 111830
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT SUN MAY 11 2008

GAC127-305-111845-
/O.CON.KJAX.TO.W.0024.000000T0000Z-080511T1845Z/
WAYNE GA-GLYNN GA-
230 PM EDT SUN MAY 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR 
NORTHWESTERN GLYNN...

AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES SOUTH OF
EVERETT...OR 7 MILES NORTHWEST OF DOCK JUNCTION...MOVING SOUTHEAST AT
43 MPH.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3131 8146 3123 8158 3136 8177 3143 8165
TIME...MOT...LOC 1830Z 299DEG 37KT 3126 8155

$$

ZIBURA
000 
WWUS52 KJAX 111843
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 PM EDT SUN MAY 11 2008

GAC127-305-111852-
/O.EXP.KJAX.TO.W.0024.000000T0000Z-080511T1845Z/
WAYNE GA-GLYNN GA-
242 PM EDT SUN MAY 11 2008

...THE TORNADO WARNING FOR NORTHWESTERN GLYNN AND EXTREME 
SOUTHEASTERN WAYNE COUNTIES HAS BEEN CANCELLED...

...TORNADO WARNING CONTINUES FOR EASTERN GLYNN COUNTY...

POSSIBLE TORNADO WAS LOCATED NEAR COUNTY CLUB ESTATES MOVING TOWARD 
ST. SIMONS. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3131 8146 3123 8158 3136 8177 3143 8165
TIME...MOT...LOC 1842Z 299DEG 37KT 3120 8142

$$

ZIBURA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 11, 9:06 AM EDT, 5 hours 8 minutes earlier.

Area forecast discussion, May 11, 9:06 AM EDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
906 AM EDT SUN MAY 11 2008

.UPDATE...TOR WATCH CONTINUES UNTIL 17Z. A STRONG MCS IS RACING
ACROSS THE NRN PORTION OF OUR GA COUNTIES AND AREA RADARS HAVE
DEPICTED NUM ROTATIONAL SIGNATURES ALOFT. A LAKE WIND ADV CONT
ACRS THE REGION WITH SWLY WINDS ALREADY GUSTING TO ARND 30 MPH IN
SE GA AND INCREASING RAPIDLY ELSEWHERE AS THE PRES GRADIENT
STRENGTHENS WITH THE APPROACHING FRONT. IN ADDITION TO THE MCS A
SHORTWAVE IS NOTED ALONG THE CTRL GULF COAST WITH CONVECTION
FIRING OVER SRN LA. NAM BRINGS THE SHORTWAVE INTO N FL DURING THE
AFTN BUT BY THEN THE DEEP MOISTURE WILL HAVE EXITED. HAVE MADE
MINOR TWEAKS TO THE GRIDS ONLY AND NO UPDATE IS PLANNED UNTIL
WATCHES EXPIRE OR ARE EXPANDED.

&&

.AVIATION...OVERCAST MID/HI CLOUDS BLANKET THE AREA. TS ARE FAST
APPROACHING SSI AND EXPECT TS IN THE AFTN AT OTHER TAF SITES. LOW
CIGS ARE UPSTREAM OF SSI AND WILL KEEP MVFR GOING.

&&

.MARINE...NO CHANGES THIS MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  56  81  50 /  60  10   0   0
SSI  86  61  80  57 /  50  10   0   0
JAX  89  58  82  54 /  30  10   0   0
SGJ  90  62  81  58 /  20  20   0   0
GNV  90  61  84  53 /  20  20   0   0
OCF  90  61  84  52 /  20  20   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR ALACHUA-
     BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     RED FLAG WARNING FROM 12 PM TO 7 PM EDT MONDAY FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...LAKE WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT TUESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 4 PM EDT MONDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

MKT/ABE/RK/JTD/ACS
Hazardous weather outlook, May 11, 2:03 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
203 PM EDT SUN MAY 11 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-120830-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
203 PM EDT SUN MAY 11 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING...
...WIND ADVISORY FOR NORTHEAST FLORIDA THROUGH 8 PM...
...LAKE WIND ADVISORY FOR SOUTHEAST GEORGIA THROUGH 11 PM...

SCATTERED THUNDERSTORMS ALONG AND AHEAD OF A COLD FRONT WILL CONTINUE
TO MOVE ACROSS THE AREA THIS AFTERNOON. A FEW OF THE STORMS MAY
BECOME SEVERE...AND PRODUCE LARGE HAIL AND DAMAGING WINDS.
THUNDERSTORM COVERAGE AND THE THREAT FOR SEVERE THUNDERSTORMS WILL BE
GREATEST ACROSS SOUTHEAST GEORGIA...WITH ONLY ISOLATED THUNDERSTORMS
EXPECTED ACROSS NORTHEAST FLORIDA. STORM WILL MOVES RAPIDLY EAST
AROUND 40 TO 50 MPH.

STRONG WINDS WILL CONTINUE OVER THE AREA THROUGH SUNSET WITH
SUSTAINED WINDS NEAR 20 MPH ACROSS SOUTHEAST GEORGIA WITH GUSTS UP
TO 35 MPH...AND A LAKE WIND ADVISORY IS IN EFFECT. NORTHEAST FLORIDA
WILL CONTINUE TO EXPERIENCE WINDS AROUND 30 MPH WITH GUSTS UP TO 45
MPH THROUGH SUNSET...AND A WIND ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SUNDAY...

THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED ACROSS SOUTHEAST GEORGIA THIS
AFTERNOON.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

In the hours before

Local storm report, May 11, 12:29 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1229 PM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     TSTM WND DMG     JESUP                   31.60N 81.89W
05/11/2008                   WAYNE              GA   TRAINED SPOTTER

            TREES DOWN ALONG LARRY POPPEL ROAD.

&&

JHESS
Special weather statement, May 11, 12:32 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1232 PM EDT SUN MAY 11 2008

GAZ132>135-111700-
APPLING-BACON-COFFEE-JEFF DAVIS-
1232 PM EDT SUN MAY 11 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN COFFEE...
WESTERN APPLING...SOUTHWESTERN JEFF DAVIS AND WESTERN BACON COUNTIES
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 100 PM EDT...

AT 1232 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF BROXTON...MOVING EAST AT
45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
PRIDGEN...BROXTON...WEST GREEN...NICHOLLS...NEW LACY AND ALMA THROUGH
100 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

PETERSON
Special weather statement, May 11, 1:02 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
102 PM EDT SUN MAY 11 2008

GAZ154-166-111730-
COASTAL CAMDEN-COASTAL GLYNN-
102 PM EDT SUN MAY 11 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN CAMDEN AND
SOUTHERN GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL
130 PM EDT...

AT 102 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTH OF HIGH POINT...MOVING EAST AT
45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
JEKYLL ISLAND...HIGH POINT AND BRUNSWICK THROUGH 130 PM EDT. HAIL UP
TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS UP TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZIBURA
Local storm report, May 11, 1:25 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
125 PM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     TSTM WND DMG     AMBROSE                 31.59N 83.01W
05/11/2008                   COFFEE             GA   LAW ENFORCEMENT

            TREES DOWN IN THE AMBROSE VICINITY AS REPORTED BY 911
            DISPATCH.

&&

JHESS
Special weather statement, May 11, 1:59 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 PM EDT SUN MAY 11 2008

GAZ133-111830-
JEFF DAVIS-
159 PM EDT SUN MAY 11 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN JEFF
DAVIS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 230 PM
EDT...

AT 159 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 19 MILES WEST OF HAZLEHURST...OR 14
MILES SOUTH OF MCRAE...MOVING EAST AT 56 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HAZLEHURST THROUGH 230 PM
EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

PETERSON
Local storm report, May 11, 2:02 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
202 PM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             GARDI                   31.54N 81.80W
05/11/2008  E1.25 INCH       WAYNE              GA   LAW ENFORCEMENT

&&

JHESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 10:42 PM EDTSevere Thunderstorm WarningJAXWayne48 min
May 11, 12:29 AM EDTSevere Thunderstorm WarningJAXWayne31 min
May 11, 2:43 AM EDTFire Weather WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more13 hr
May 11, 2:43 AM EDTRed Flag WarningJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more40 hr
May 11, 3:35 AM EDTLake Wind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more40 hr
May 11, 7:34 AM EDTSevere Thunderstorm WarningJAXAppling, Jeff Davis36 min
May 11, 7:57 AM EDTTornado WarningJAXBacon, Coffee, Jeff Davis48 min
May 11, 8:02 AM EDTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Coffee, Jeff Davis, Ware43 min
May 11, 8:07 AM EDTTornado WarningJAXAppling, Bacon, Jeff Davis, Wayne38 min
May 11, 8:34 AM EDTSevere Thunderstorm WarningJAXAppling, Pierce, Wayne41 min
May 11, 8:46 AM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis, Ware, Wayne44 min
May 11, 9:04 AM EDTTornado WarningJAXCoffee, Jeff Davis41 min
May 11, 9:09 AM EDTTornado WarningJAXWayne26 min
May 11, 9:14 AM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Brantley, Camden, Glynn, Pierce and 2 more46 min
May 11, 9:26 AM EDTAreal Flood AdvisoryJAXAppling, Bacon, Brantley, Coffee, Glynn, Jeff Davis and 2 more2 hr
May 11, 9:31 AM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis, Ware, Wayne29 min
May 11, 9:53 AM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Glynn, Wayne52 min
May 11, 9:57 AM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Brantley, Coffee, Pierce, Ware and 1 more27 min
May 11, 9:59 AM EDTSevere Thunderstorm WarningJAXBacon, Coffee, Jeff Davis31 min
May 11, 10:16 AM EDTTornado WarningJAXWayne29 min
May 11, 10:23 AM EDTTornado WarningJAXBrantley, Pierce23 min
May 11, 10:45 AM EDTTornado WarningJAXBrantley, Camden, Glynn, Wayne30 min
May 11, 11:10 AM EDTTornado WarningJAXGlynn35 min
May 11, 11:34 AM EDTAreal Flood AdvisoryJAXBrantley, Glynn, Wayne86 min
May 11, 12:51 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis24 min
May 11, 1:18 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Wayne27 min
May 11, 1:43 PM EDTSevere Thunderstorm WarningJAXWayne32 min
May 11, 2:07 PM EDTSevere Thunderstorm WarningJAXGlynn, Wayne23 min
May 11, 2:08 PM EDTSevere Thunderstorm WarningJAXAppling, Coffee, Jeff Davis37 min
May 11, 2:19 PM EDTTornado WarningJAXAppling, Jeff Davis26 min
May 11, 2:34 PM EDTTornado WarningJAXGlynn26 min
May 11, 2:45 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne30 min
May 11, 2:52 PM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Coffee, Ware38 min
May 11, 3:20 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne30 min
May 11, 3:51 PM EDTSevere Thunderstorm WarningJAXGlynn, Wayne24 min
May 11, 4:24 PM EDTSevere Thunderstorm WarningJAXGlynn, Pierce, Wayne36 min

Nearby

Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.